# SDR CA990310019

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 180140
- Condition: Loose
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ELECTRICAL BURNING SMELL NOTED AFTER TAKEOFF.  HOT POT CONNECTOR IN GALLEY FOUND LOOSE.  CONNECTORS REPLACED.
